Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 76, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 9, 2015, 1:56 PM CDT for Franklin County, Johnson County, Logan County, Arkansas. It took effect at Jul 10, 2015, 4:00 PM CDT. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 1:56 PM CDT (18:56 UTC)
- In effect from
- Jul 10, 2015, 4:00 PM CDT
- Expired
- Jul 13, 2015, 12:08 AM CDT
- In force
- 56 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, AR, Johnson County, AR, Logan County, AR
The radar
The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Ozark L/D Tailwater (OZGA4).
- Action stage
- 355.5 ft
- Minor stage
- 357 ft
- Moderate stage
- 363 ft
- Major stage
- 365 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
300
WGUS44 KTSA 091856
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT THU JUL 9 2015
...The National Weather Service in Tulsa has issued a Flood Warning
for the following rivers in Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-100256-
/O.NEW.KTSA.FL.W.0076.150710T2100Z-150713T0508Z/
/OZGA4.1.ER.150710T2100Z.150712T0600Z.150712T2308Z.NO/
156 PM CDT THU JUL 9 2015
The National Weather Service in Tulsa has issued a
* Flood Warning for
The Arkansas River at Ozark Lock and Dam
* from Friday afternoon to late Sunday night, or until the warning is
cancelled.
* At 1:00 PM Thursday, the stage was 355.7 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will fall slightly this evening and is then
expected to rise above flood stage by Friday afternoon. The river
will continue to rise to near 358.3 feet by late Saturday night. The
river will fall below flood stage by Sunday evening.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$3 follow-up statements
083
WGUS84 KTSA 100127
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT THU JUL 9 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-100927-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-150713T1800Z/
/VBUA4.1.ER.150709T1530Z.150711T1200Z.150713T1200Z.NO/
827 PM CDT THU JUL 9 2015
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Monday afternoon, or until the warning is cancelled.
* At 8:00 PM Thursday, the stage was 22.38 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 22.9 feet Saturday morning. The river is expected to fall
below flood stage Monday morning.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-100927-
/O.EXT.KTSA.FL.W.0076.150711T1800Z-150713T0000Z/
/OZGA4.1.ER.150711T1800Z.150712T0600Z.150712T1800Z.NO/
827 PM CDT THU JUL 9 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* from Saturday afternoon to Sunday evening, or until the warning is
cancelled.
* At 8:00 PM Thursday, the stage was 355.9 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by early
Saturday afternoon and continue to rise to near 357.2 feet by
Sunday before dawn .The river will fall below flood stage by early
Sunday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$905
WGUS84 KTSA 100728
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT FRI JUL 10 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-101528-
/O.CON.KTSA.FL.W.0076.150711T1800Z-150713T0000Z/
/OZGA4.1.ER.150711T1800Z.150712T0600Z.150712T1800Z.NO/
228 AM CDT FRI JUL 10 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* from Saturday afternoon to Sunday evening.
* At 2:00 AM Friday, the stage was 356.0 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by early
Saturday afternoon and continue to rise to near 357.2 feet by
Sunday before dawn .The river will fall below flood stage by early
Sunday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$548
WGUS84 KTSA 101404
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 AM CDT FRI JUL 10 2015
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-101434-
/O.CAN.KTSA.FL.W.0076.000000T0000Z-150713T0000Z/
/OZGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 AM CDT FRI JUL 10 2015
The Flood Warning is cancelled for
The Arkansas River at Ozark Lock and Dam,
and a Flood Advisory has been issued.
* At 8:00 AM Friday, the stage was 356.2 feet.
* Flood stage is 357.0 feet.
* Forecast...The river will crest below flood stage but above action
stage at 356.3 feet Monday morning. Therefore, the flood warning
has been cancelled and a Flood Advisory has been issued. Please
refer to the Flood Advisory for updated information.
* Impact...At 355.5 feet, the river remains in its banks, but access to
Okane Island may be cut off.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 9, 12:45 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 9, 12:45 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT THU JUL 9 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE AFTERNOON HOURS WHILE
A FRONTAL BOUNDARY REMAINS OVER THE REGION. IFR TO MVFR CONDITIONS
WILL BE POSSIBLE WITHIN ANY PRECIPITATION ACTIVITY. PRECIPITATION
IS EXPECTED TO FINALLY LIFT NORTH WITH THE FRONT THIS
EVENING...ALLOWING FOR BROKEN HIGH LEVEL CLOUDS TO BE COMMON OVER
NIGHT. DURING THE DAY FRIDAY...SCATTERED HIGH CLOUDS AND SOUTHERLY
WINDS ARE FORECAST ACROSS THE REGION.
&&
.PREV DISCUSSION... /ISSUED 1039 AM CDT THU JUL 9 2015/
..UPDATE...
DISCUSSION...
AT MID MORNING...THE NEARLY STATIONARY FRONTAL BOUNDARY REMAINED
LOCATED FROM SOUTHWEST OKLAHOMA...THROUGH NORTHEAST OKLAHOMA AND
INTO SOUTHWEST MISSOURI. IN RESPONSE...SHOWERS AND THUNDERSTORMS
CONTINUED TO PUSH EAST AND NORTHEAST ACROSS MUCH OF EASTERN
OKLAHOMA. WITH THIS RAIN...A FEW LOCATIONS ACROSS NORTHEAST
OKLAHOMA HAVE REPORTED RAINFALL AMOUNTS OF 1 INCH AND GREATER OVER
THE PAST COUPLE OF HOURS.
FOR THE REST OF TODAY...SHOWERS ALONG WITH SCATTERED THUNDERSTORMS
WILL REMAIN COMMON ACROSS THE MAJORITY OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS AS THE FRONT REMAINS OVER THE REGION AND AN
UPPER LEVEL IMPULSE MOVES ALONG THE OKLAHOMA KANSAS BORDER. BY
THIS EVENING...THE PRECIP POTENTIAL SHOULD START TO LIFT NORTHWARD
AS THE FRONT FINALLY LIFTS NORTH OF THE CWA TONIGHT. THE GREATEST
PRECIP POTENTIAL THROUGH THIS AFTERNOON SHOULD BE GENERALLY NORTH
OF A MCALESTER TO FORT SMITH TO HUNTSVILLE ARKANSAS LINE.
ADDITIONAL RAINFALL AMOUNTS IN THE HALF INCH TO NEAR 2 INCHES WILL
REMAIN POSSIBLE. THUS...WILL KEEP THE FLASH FLOOD WATCH AS IS FOR
NOW...AS THE HEAVIEST RAINS THUS FAR HAVE FALLEN WITHIN THE WATCH
AREA.
MOSTLY CLOUDY SKIES AND CONTINUED PRECIP MOVING THROUGH THE REGION
SHOULD KEEP TEMPS SOMEWHAT IN CHECK WITH HIGHS IN THE 70S NORTH TO
NEAR 90 DEGREES FAR SOUTHEAST OKLAHOMA. FAR SOUTHEAST SOUTHEAST
OKLAHOMA...LOOKS TO REMAIN MOSTLY DRY WITH MORE PARTLY CLOUDY
SKIES ALLOWING FOR MORE OF AN IMPACT TO DAYTIME HEATING. THE
MORNING UPDATE WILL BE TO ADJUST HOURLY POP/WX GRIDS BASED ON THE
MENTIONED ABOVE AND CURRENT TRENDS...AND TO ADD MINOR TWEAKS TO
WINDS/SKY/TEMP GRIDS FOR CURRENT TRENDS. THE REST OF THE FORECAST
SEEMS TO BE IN REASONABLE SHAPE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 90 72 92 / 20 0 0 0
FSM 70 91 72 93 / 10 10 0 0
MLC 71 91 72 91 / 0 0 0 0
BVO 69 89 71 91 / 40 10 0 10
FYV 68 89 71 89 / 10 0 0 0
BYV 68 90 71 90 / 30 10 0 0
MKO 70 90 72 91 / 10 0 0 0
MIO 68 89 71 92 / 50 10 0 0
F10 71 89 73 91 / 10 0 0 0
HHW 71 91 72 91 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ054>068-070-
071.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002.
&&
AVIATION...20Hazardous weather outlook, Jul 9, 1:26 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU JUL 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
126 PM CDT THU JUL 9 2015
...FLASH FLOODING CONDITIONS CONTINUE THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...MAINLY NORTH OF INTERSTATE 40.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND NORTH OF A LINE FROM EUFAULA
TO BERRYVILLE.
DISCUSSION...
WIDESPREAD RAIN SHOWERS ALONG WITH SCATTERED THUNDERSTORMS WILL
CONTINUE TO SPREAD ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THIS IS IN RESPONSE TO A NEARLY STATIONARY FRONTAL
BOUNDARY CONTINUING TO HOLD OVER THE REGION AND AN UPPER LEVEL
IMPULSE MOVING ALONG THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL
WILL CREATE ADDITIONAL AMOUNTS FROM AROUND A HALF INCH TO NEAR 2
INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST
POTENTIAL FOR ADDITIONAL RAINFALL LOOKS TO BE ALONG AND NORTH OF
A LINE FROM THE EUFAULA AREA TO SILOAM SPRINGS ARKANSAS TO
BERRYVILLE ARKANSAS. THE ADDITIONAL RAINFALL WILL CONTINUE TO
CREATE RAPID ONSET FOR FLASH FLOODING CONDITIONS. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST LOCATIONS
ALONG AND NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA AND ALONG THE
ARKANSAS MISSOURI BORDER IN NORTHWEST ARKANSAS.
ALSO THIS AFTERNOON...A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE
WITHIN ANY THUNDERSTORM ACTIVITY. THE GREATER POTENTIAL LOOKS TO
BE ALONG AND NEAR THE FRONTAL BOUNDARY IN NORTHEAST OKLAHOMA TO
FAR NORTHWEST ARKANSAS WITH LOCALLY STRONG WINDS BEING THE MAIN
THREAT. ALL OF THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
LIFT NORTHEAST AND EXIT THE REGION THIS EVENING AND OVERNIGHT
TONIGHT AS THE FRONTAL BOUNDARY FINALLY RETREATS NORTHWARD.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 9, 10:59 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1059 AM CDT THU JUL 9 2015 OKZ067-068-070-091645- MUSKOGEE OK-CHEROKEE OK-WAGONER OK- 1059 AM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WAGONER...NORTHWESTERN MUSKOGEE AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 1145 AM CDT... AT 1059 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF TULLAHASSEE...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BROKEN ARROW...MUSKOGEE...WAGONER...COWETA...HASKELL...OKAY... HULBERT...PORTER...TAFT...TULLAHASSEE...SEQUOYAH STATE PARK... ONETA...REDBIRD...CHOSKA...JAMESVILLE AND LOST CITY. LAT...LON 3606 9491 3565 9551 3566 9569 3607 9572 TIME...MOT...LOC 1559Z 217DEG 30KT 3580 9547
Special weather statement, Jul 9, 12:19 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU JUL 9 2015
ARZ001-OKZ063-091800-
BENTON AR-DELAWARE OK-
1219 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND
NORTHEASTERN DELAWARE COUNTIES UNTIL 100 PM CDT...
AT 1219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHWEST OF MAYSVILLE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAY...BELLA VISTA...PEA RIDGE...GRAVETTE...HIWASSE...MAYSVILLE...
SULPHUR SPRINGS AND LAKE EUCHA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3650 9462 3650 9400 3649 9399 3630 9476
3647 9489 3662 9462
TIME...MOT...LOC 1719Z 233DEG 33KT 3645 9464
CASSpecial weather statement, Jul 9, 12:43 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1243 PM CDT THU JUL 9 2015 OKZ060>062-067-091830- TULSA OK-MAYES OK-ROGERS OK-WAGONER OK- 1243 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS... SOUTHEASTERN TULSA...SOUTHWESTERN MAYES...WAGONER...NORTHWESTERN MUSKOGEE...NORTHWESTERN CHEROKEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 130 PM CDT... AT 1243 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF BIXBY TO 3 MILES WEST OF PORTER...AND MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BROKEN ARROW...CLAREMORE...WAGONER...BIXBY...COWETA...PRYOR CREEK... CHOUTEAU...INOLA...LOCUST GROVE...PORTER...FOYIL...STONEBLUFF... TAIWAH...ONETA...SPORTSMEN ACRES COMMUNITY...TIAWAH...REDBIRD... MAZIE...MURPHY AND LEONARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3616 9510 3585 9556 3586 9592 3645 9553 TIME...MOT...LOC 1743Z 223DEG 48KT 3598 9582 3589 9558
Local storm report, Jul 9, 1:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD LOCUST GROVE 36.20N 95.17W
07/09/2015 MAYES OK PUBLIC
WATER COVERING BASEBALL FIELD.
0105 PM FLASH FLOOD PRYOR 36.31N 95.32W
07/09/2015 MAYES OK EMERGENCY MNGR
SEVERAL ROADS CLOSED AND A FEW WATER RESCUES IN MAYES
COUNTY.
&&
CASSpecial weather statement, Jul 9, 1:26 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU JUL 9 2015
OKZ056>058-060>062-091915-
NOWATA OK-CRAIG OK-TULSA OK-OTTAWA OK-MAYES OK-ROGERS OK-
126 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...SOUTHEASTERN NOWATA...
NORTHERN ROGERS...NORTHEASTERN TULSA...NORTHWESTERN MAYES AND
SOUTHWESTERN OTTAWA COUNTIES UNTIL 215 PM CDT...
AT 126 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
COLLINSVILLE TO 3 MILES SOUTHEAST OF FOYIL TO 2 MILES NORTHWEST OF
PRYOR...AND MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VINITA...NOWATA...PRYOR...PRYOR CREEK...CHELSEA...OOLOGAH...ADAIR...
DELAWARE...FOYIL...BLUEJACKET...LENAPAH...TALALA...BIG CABIN...NEW
ALLUWE...WHITE OAK...WATOVA...PYRAMID CORNERS...CENTRAILIA...
BUSHYHEAD AND HOLLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3689 9564 3689 9517 3673 9499 3628 9528
3636 9549 3638 9580
TIME...MOT...LOC 1826Z 207DEG 41KT 3639 9576 3640 9548 3633 9534The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:26 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Jul 9, 1:34 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Jul 9, 3:43 AM CDT | Flash Flood Watch | TSA | Benton, Carroll | 15 hr |
| Jul 9, 8:51 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 61 hr |
| Jul 9, 2:14 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 4 hr |
| Jul 9, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 39 min |
| Jul 9, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 30 min |
| Jul 9, 5:23 PM CDT | Special Weather Statement | TSA | Benton | 67 min |
| Jul 9, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 42 min |
| Jul 9, 6:00 PM CDT | Special Weather Statement | TSA | Benton | 60 min |
| Jul 9, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 68 min |
| Jul 9, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 49 min |
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.